Graziano Gentili
Graziano Gentili
Verified email at unifi.it
Title
Cited by
Cited by
Year
A new theory of regular functions of a quaternionic variable
G Gentili, DC Struppa
Advances in Mathematics 216 (1), 279-301, 2007
2812007
Regular functions of a quaternionic variable
G Gentili, C Stoppato, DC Struppa
Springer Science & Business Media, 2013
2072013
A new approach to Cullen-regular functions of a quaternionic variable
G Gentili, DC Struppa
Comptes Rendus Mathematique 342 (10), 741-744, 2006
1632006
Extension results for slice regular functions of a quaternionic variable
F Colombo, G Gentili, I Sabadini, D Struppa
Advances in Mathematics 222 (5), 1793-1808, 2009
972009
Zeros of regular functions and polynomials of a quaternionic variable
G Gentili, C Stoppato
Michigan Math. J 56 (3), 655-667, 2008
962008
On the multiplicity of zeroes of polynomials with quaternionic coefficients
G Gentili, DC Struppa
Milan journal of mathematics 76 (1), 15-25, 2008
712008
A Cauchy kernel for slice regular functions
F Colombo, G Gentili, I Sabadini
Annals of Global Analysis and Geometry 37 (4), 361-378, 2010
652010
The fundamental theorem of algebra for Hamilton and Cayley numbers
G Gentili, DC Struppa, F Vlacci
Mathematische Zeitschrift 259 (4), 895-902, 2008
552008
Power series and analyticity over the quaternions
G Gentili, C Stoppato
Mathematische Annalen 352 (1), 113-131, 2012
532012
Möbius transformations and the Poincaré distance in the quaternionic setting
C Bisi, G Gentili
Indiana University mathematics journal, 2729-2764, 2009
532009
Regular functions on the space of Cayley numbers
G Gentili, DC Struppa
The Rocky Mountain Journal of Mathematics, 225-241, 2010
512010
The open mapping theorem for regular quaternionic functions
G Gentili, C Stoppato
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 8 (4), 805-815, 2009
442009
Twistor transforms of quaternionic functions and orthogonal complex structures
G Gentili, S Salamon, C Stoppato
arXiv preprint arXiv:1205.3513, 2012
432012
Non commutative functional calculus: bounded operators
F Colombo, G Gentili, I Sabadini, DC Struppa
Complex Analysis and Operator Theory 4 (4), 821-843, 2010
362010
Recent developments for regular functions of a hypercomplex variable
G Gentili, C Stoppato, DC Struppa, F Vlacci
Hypercomplex analysis, 165-185, 2008
292008
A functional calculus in a non commutative setting
F Colombo, G Gentili, I Sabadini, DC Struppa
292007
Pattern of care and effectiveness of treatment for glioblastoma patients in the real world: results from a prospective population-based registry. Could survival differ in a …
AA Brandes, E Franceschi, M Ermani, A Tosoni, F Albani, R Depenni, ...
Neuro-oncology practice 1 (4), 166-171, 2014
282014
The zero sets of slice regular functions and the open mapping theorem
G Gentili, C Stoppato
Hypercomplex analysis and applications, 95-107, 2011
272011
The Bohr theorem for slice regular functions
CD Rocchetta, G Gentili, G Sarfatti
Mathematische Nachrichten 285 (17‐18), 2093-2105, 2012
262012
The prognostic roles of gender and O6-methylguanine-DNA methyltransferase methylation status in Glioblastoma patients: the female power
E Franceschi, A Tosoni, S Minichillo, R Depenni, A Paccapelo, S Bartolini, ...
World Neurosurgery 112, e342-e347, 2018
232018
The system can't perform the operation now. Try again later.
Articles 1–20